Loeb, Peter; Walsh, Bertram
A maximal regular boundary for solutions of elliptic differential equations
Annales de l'institut Fourier, Tome 18 (1968) no. 1 , p. 283-308
Zbl 0167.40302 | MR 39 #4423
doi : 10.5802/aif.284
URL stable : http://www.numdam.org/item?id=AIF_1968__18_1_283_0

Soit 𝒜 une classe harmonique de Brelot, définie sur W. Il est donné un critère de régularité en termes de barrières, pour les points d’une frontière idéale. Soit un sous-treillis banachique de ℬ𝒜 W . Si 𝒜 est hyperbolique, la frontière idéale compactifiante déterminée par contient une “frontière harmonique” Γ qui satisfait le critère de régularité et 𝒞 R (Γ ). Entre autres applications, on a la théorie des frontières de Wiener et Royden et des comparaisons de classes harmoniques.

Bibliographie

[1] M. Brelot, Lectures on Potential Theory, Tata Inst. of Fundamental Research, Bombay, 1960. MR 22 #9749 | Zbl 0098.06903

[2] C. Constantinescu and A. Cornea, Ideale Ränder Riemannscher Flächen, Ergebnisse der Math. (2) 32 (1963). Zbl 0112.30801

[3] C. Constantinescu and A. Cornea, Compactifications of harmonic spaces, Nagoya Math. J. 25 (1965), 1-57. MR 30 #4960 | Zbl 0138.36701

[4] S. Kakutani, Concrete representation of abstract (M)-spaces, Ann. of Math. (2) 42 (1941), 994-1024. Zbl 0060.26604

[5] P.A. Loeb, An axiomatic treatment of pairs of elliptic differential equations, Ann. Inst. Fourier (Grenoble) 16,2 (1966), 167-208. Numdam | MR 37 #3039 | Zbl 0172.15101

[6] P.A. Loeb, A minimal compactification for extending continuous functions, Proc. Amer. Math. Soc. 18,2 (1967), 282-283. MR 35 #7301 | Zbl 0146.44503

[7] P.A. Loeb and B. Walsh, The equivalence of Harnack's principle and Harnack's inequality in the axiomatic system of Brelot, Ann. Inst. Fourier (Grenoble) 15 (1965), 597-600. Numdam | MR 32 #7773 | Zbl 0132.33802

[8] L. Lumer-Naïm, Harmonic product and harmonic boundary for bounded complex-valued harmonic functions, Abstract 623-18, Notices Amer. Math. Soc. 12 (1965), 355.

[9] I.E. Segal, Decompositions of operator algebras, I, Memoirs Amer. Math. Soc. 9 (1951). MR 13,472a | Zbl 0043.11505

[10] J.C. Taylor, The Feller and Šilov boundaries of a vector lattice, Illinois J. Math. 10 (1966), 680-693. MR 34 #594 | Zbl 0143.15103

[11] B. Walsh and P.A. Loeb, Nuclearity in axiomatic potential theory, Bull. Amer. Math. Soc. 72 (1966), 685-689. MR 35 #407 | Zbl 0144.15503